# SDR SWAA2021082005906

- Difficulty date: August 11, 2021
- Submitted: August 20, 2021
- Operation: Air carrier
- Aircraft: N7860A
- Make and model: Boeing 737-79P
- Aircraft serial: 29362
- Aircraft time: 44,729 hours, 31,068 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN INOP FWD CABIN OVER COCKPIT ENTRY DOOR. / [01] SECURED LIGHT ASSY CONNECTOR PER ACMM 33-51-01-960-802 AND GROUND TEST NORMAL.; [02] VERIFIED STEP 1
